# SDR AALA20110117TUL07

- Difficulty date: January 17, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N579AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53156
- Aircraft time: 56,633 hours, 29,170 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Port
- Condition: Defective
- Location: Pitot/Static Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ALTERNATE STATIC PORT FAILED THE PORT TO SKIN MISMATCH REF AMM 34-11-01-2 1.  INSTALLED ALTERNATE STATIC PORT AND CONNECTED PIPING TO PORT PER AMM 34-11-01.
